Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
191 Doctors are Online

Abdominal pain, hair loss, nausea, body pain, tiredness. Tested thyroid test. Prescribed thyronorm. Is it the right tablet?

Hi, Yesterday i had my tests done for Free T3, Free T4 ,Free TSH . FT3 - 5.11 ;FT4 -1.88 , TSH - 0.02 . I have signs o abdominal pain; excess hair loss ; nausea ; pain in the body ; tiredness ; trembling of my hands and feet . Today doctor have admised me to take thyronorm 50 every morning . Is it correct according to the reading of the test done
Asked On : Mon, 9 Jul 2012
Answers:  1 Views:  84
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
General & Family Physician 's  Response
Thank you for asking HCM
I have gone through your query.Your lab values indicate that you are having hyperthyroidism.But the treatment given for you is for hypothyroidism.In hyperthyroidism usually antithyroid medication or radiiodine is considered as conservative treatment. So it is better to approach your doctor to clarify it again.Hope this may help you.
Let me know if you have any further query.
Answered: Wed, 4 Jun 2014
I find this answer helpful

1 Doctor agrees with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor